Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 339, NWS Atlanta, GA

June 18, 20094 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 3:03 AM EDT for 4 counties in Georgia. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 3:03 AM EDT (07:03 UTC)
Expired
Jun 18, 2009, 4:00 AM EDT
In force
57 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:20 AM EDTTSTM WND DMGDublin, GAAT LEAST 10 TREES DOWN SCATTERED ABOUT THE COUNTY. EVENTS OCCURRED BETWEEN 3 AM AND 4 AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:39 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2353 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2353 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 180703
SVRFFC
GAC023-091-175-289-180800-
/O.NEW.KFFC.SV.W.0339.090618T0703Z-090618T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLECKLEY COUNTY IN CENTRAL GEORGIA
  NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA
  LAURENS COUNTY IN CENTRAL GEORGIA
  EASTERN TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 400 AM EDT

* AT 302 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF DANVILLE TO
  DANVILLE TO DUDLEY TO EAST DUBLIN...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...DEXTER...CHESTER...RENTZ...CADWELL AND COCHRAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3230 8307 3228 8335 3240 8348 3249 8349
      3276 8341 3268 8335 3265 8327 3258 8322
      3271 8296 3271 8290 3268 8279 3266 8279
      3261 8268 3252 8267 3249 8264 3245 8269
      3234 8274 3230 8273 3219 8286 3215 8297
TIME...MOT...LOC 0704Z 332DEG 8KT 3272 8337 3258 8329
          3254 8311 3256 8281

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:17 AM EDT, 46 minutes earlier.

Area forecast discussion, Jun 18, 2:17 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 AM EDT THU JUN 18 2009

.SHORT TERM /TODAY THROUGH SATURDAY/...
ALL MODELS IN AGREEMENT OF BUILDING THE RIDGE OVER THE CWA THROUGH
FRIDAY. THE H5 RIDGE OVER THE LOWER MISSISSIPPI VALLEY HOLDS PRETTY
STATIONARY TODAY WITH HEIGHTS NOT CHANGING MUCH OVER THE CWA THROUGH
00Z FRI...THEN THE RIDGE BUILDS INTO THE CWA THURSDAY NIGHT AND
FRIDAY WITH THE H5 TEMPS INCREASING TO NEAR -4C AND H7 TEMPS NEARING
+12C. THIS SHOULD BE ENOUGH TO CUT OFF ANY CHANCE OF PRECIP ON
FRIDAY. HOWEVER FOR TODAY NOT MUCH CHANGE FROM YESTERDAY AND WHILE
THERE WAS VERY LITTLE IN CONVECTION DURING THE DAY...FEEL THE
OUTFLOW BOUNDARIES LEFT OVER FROM THE CURRENT CONVECTION WILL BE THE
ONLY DIFFERENCE AND POSSIBLY ENOUGH TO SET OFF TSTORMS IN THE
AFTERNOON AND WILL INCREASE POPS TO NEAR 20 PERCENT FOR THIS
AFTERNOON. THE RIDGE FLATTENS A BIT ON SATURDAY WITH H5/H7 TEMPS
COOLING JUST SLIGHTLY. THIS COULD BE ENOUGH TO ALLOW ISOLATED
TSTORMS TO DEVELOP IN THE LATE AFTERNOON...MAINLY ACROSS THE
MOUNTAINS DUE TO DIFFERENTIAL HEATING.

TEMPS...LOW/MID LEVEL THICKNESSES INCREASE SLIGHTLY TODAY AND AGAIN
ON FRIDAY BUT SLIGHTLY LOWER ON SATURDAY. LOCAL BIAS TABLES INDICATE
MODEL GUIDANCE AT MOST LOCATIONS OVER THE PAST 5 AND 10 DAYS HAVE
BEEN RUNNING 2 TO 7 DEGREES TOO WARM FOR DAYTIME HIGHS. BASED ON
THIS WILL UNDERCUT MAX TEMPS TODAY AND FRIDAY TO FALL MORE IN LINE
WITH THICKNESS TRENDS.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
H5 RIDGE BUILDS BACK WESTWARD PUTTING GEORGIA IN A NORTH FLOW WITH
WEAK SHORT WAVES RIDING DOWN THE FRONT SIDE OF THE RIDGE. THIS WILL
KEEP A CHANCE OF SHOWERS AND TSTORMS...MAINLY AFTERNOON AND
EVENING...IN THE FORECAST THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  72  98  73  98 /  20  20   0   5   5
ATLANTA         92  74  95  75  95 /  20  20   0   5   5
BLAIRSVILLE     89  66  92  69  92 /  20  20   5   5  20
CARTERSVILLE    93  69  95  70  95 /  20  20   5   5   5
COLUMBUS        96  75  99  77  99 /  10  10   0   5   5
GAINESVILLE     91  72  96  73  96 /  20  20   5   5  10
MACON           96  73  99  75  99 /  20  20   0  10   5
ROME            94  70  96  72  96 /  20  20  10   5  10
PEACHTREE CITY  93  70  96  71  96 /  20  20   0   5   5
VIDALIA         96  75  99  77  99 /  30  20   0  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 AM EDT THIS MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS...
CATOOSA...CHATTOOGA...CHEROKEE...CLAYTON...COBB...CRAWFORD...
DADE...DEKALB...DODGE...DOUGLAS...EMANUEL...FAYETTE...FLOYD...
GLASCOCK...GORDON...HANCOCK...HENRY...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MONROE...
MONTGOMERY...MURRAY...NORTH FULTON...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALKER...WASHINGTON...WHEELER...WHITFIELD...WILCOX...
WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 3 AM EDT EARLY THIS MORNING FOR
THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...DAWSON...
FORSYTH...GREENE...GWINNETT...HALL...JACKSON...MADISON...
MORGAN...NEWTON...OCONEE...OGLETHORPE...TALIAFERRO...WALTON...
WARREN...WILKES.

&&

17
Hazardous weather outlook, Jun 18, 12:30 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 AM EDT THU JUN 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1230 AM EDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...WEDNESDAY NIGHT
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH
CENTRAL...NORTHEAST...AND EAST CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE ALOFT ACROSS THE MID-SOUTH WILL
BUILD SLOWLY EAST THROUGH FRIDAY. A VERY WEAK BACKDOOR COLD FRONT
WAS LOCATED NEAR THE SOUTH CAROLINA...GEORGIA BORDER. A SERIES OF
UPPER DISTURBANCES WILL CONTINUE TO RIDE AROUND THE TOP OF THE UPPER
RIDGE FROM CENTRAL TENNESSEE TOWARD NORTHEAST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE EXCESSIVE AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING. IN ADDITION...THUNDERSTORMS
TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL
IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR
THUNDERSTORMS WILL BE NORTH OF A LINE FROM ROME...TO ATLANTA...TO
MILLEDGEVILLE...MAINLY THROUGH 6 AM EDT.

.DISCUSSION...
A STRONG UPPER RIDGE CONTINUES TO BUILD NORTHEAST FROM THE MID-
SOUTH INTO THE SOUTHEAST U.S. THIS RIDGE WILL BE CENTERED OVER
ALABAMA BY THURSDAY AND VERY NEAR GEORGIA BY FRIDAY. A WEAK BACKDOOR
COLD LOCATED ALONG THE SOUTH CAROLINA...GEORGIA BORDER WILL
DISSIPATE LATER TODAY. A DISTURBANCE MOVING AROUND THE PERIPHERY OF
THE UPPER RIDGE...COMBINED WITH A HOT...HUMID...AND VERY UNSTABLE
SURFACE AIR MASS HELPED TO GENERATE A CONVECTIVE COMPLEX ACROSS
EASTERN TENNESSEE AND WESTERN NORTH CAROLINA...WHICH HAS PROPAGATED
INTO NORTHEAST GEORGIA EARLY THIS MORNING. SUCH AN ORGANIZED COMPLEX
OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND LARGE HAIL.  THIS STORMS WILL ALSO PRODUCE EXCESSIVE
CLOUD-TO-GROUND LIGHTNING.

.OTHER HAZARDS...
HEAT INDICES WILL APPROACH 105 DEGREES ACROSS MUCH OF CENTRAL AND
PARTS OF NORTH GEORGIA THIS AFTERNOON AND AGAIN THURSDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY
AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED AT ANY TIME
ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA COUNTIES THROUGH 6 AM EDT
THIS MORNING.  SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

19

In the hours before

Local storm report, Jun 18, 12:52 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
06/18/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            SEVERAL TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND
            SOUTHERN PORTION OF OGLETHORPE COUNTY...FROM LEXINGTON TO
            MAXEYS TO STEPHENS AND CRAWFORD.

&&

22
Local storm report, Jun 18, 1:01 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND DMG     ATHENS                  33.96N 83.39W
06/18/2009                   CLARKE             GA   COUNTY OFFICIAL

            FEW TREES DOWN IN ATHENS.

&&

22
Local storm report, Jun 18, 1:23 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     MAXEYS                  33.75N 83.17W
06/18/2009                   OGLETHORPE         GA   PUBLIC

            PORTION OF A BARN WAS DESTROYED. THE ENTIRE ROOF WAS
            RIPPED OFF THE BARN. DEBRIS FROM THE BARN WAS SCATTERED
            FOR SEVERAL HUNDRED FEET.

&&

22
Local storm report, Jun 18, 1:30 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     JEFFERSON               34.13N 83.60W
06/18/2009                   JACKSON            GA   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.

&&

22
Local storm report, Jun 18, 1:36 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             1 WSW GAINESVILLE       34.29N 83.85W
06/18/2009  E0.88 INCH       HALL               GA   PUBLIC

&&

22
Special weather statement, Jun 18, 2:08 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 AM EDT THU JUN 18 2009

GAZ072>074-076-083>086-097-098-180715-
208 AM EDT THU JUN 18 2009

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON...JONES...BALDWIN...
WASHINGTON AND JEFFERSON COUNTIES UNTIL 315 AM EDT...

AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTH OF MOXLEY TO 11 MILES NORTH
OF BROWNS CROSSING...MOVING SOUTH AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TREUTLEN...LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON...
JONES...BALDWIN...WASHINGTON AND JEFFERSON COUNTIES THROUGH 315 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOXLEY...
HARRISON...BROWNS CROSSING...BARTOW...PRINGLE...SCOTTSBORO...
DONOVAN...NEW HOME...WRIGHTSVILLE...WADLEY...PANCRAS...OCONEE...
COOPERS...THREE POINTS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:12 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union78 min
Jun 17, 10:45 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White60 min
Jun 17, 11:54 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union51 min
Jun 18, 12:07 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more53 min
Jun 18, 12:34 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more56 min
Jun 18, 12:44 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more76 min
Jun 18, 1:02 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Fannin, Gilmer, Gordon, Lumpkin and 4 more58 min
Jun 18, 1:08 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more67 min
Jun 18, 1:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more77 min
Jun 18, 1:22 AM EDTSevere Thunderstorm WarningFFCBarrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more98 min
Jun 18, 2:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Johnson, Washington, Wilkinson44 min
Jun 18, 5:37 PM EDTSevere Thunderstorm WarningFFCBibb, Monroe38 min
Jun 18, 5:53 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington52 min
Jun 18, 6:44 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens46 min
Jun 18, 7:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski40 min
Jun 18, 7:26 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen34 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningFFCWilkinson27 min
Jun 18, 7:37 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen, Wheeler38 min
Jun 18, 7:41 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler64 min
Jun 18, 7:41 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.